See Alike in...

Alike App

Browser

Kobi

931d

Hi does anyone else feel that after a while they have built up a tolerance to vyvanse? Does anyone take more than 1 pill a day?

Top reply
    • sprite

      931d

      it’s also worth noting that you’re not really supposed to “feel” the meds working. when you have the right dosage, it doesn’t feel like you’re taking a stimulant, but it still alleviates your symptoms. if you feel excess energy, jitters, etc, you probably have too high a dose, which can sometimes be counterproductive because it can make you more hyperactive. it’s important to also make sure you’re not taking too much because it minimizes any tolerance issues.

    • sprite

      931d

      it’s also worth noting that you’re not really supposed to “feel” the meds working. when you have the right dosage, it doesn’t feel like you’re taking a stimulant, but it still alleviates your symptoms. if you feel excess energy, jitters, etc, you probably have too high a dose, which can sometimes be counterproductive because it can make you more hyperactive. it’s important to also make sure you’re not taking too much because it minimizes any tolerance issues.

    • Smitty

      931d

      I am on 20 mg vyvanse a day and only started a few weeks ago. I have already noticed there’s isn’t as much of a kick as when I first started, but it still works for me so far. I have heard from my therapist that you can take a booster later in the day if you find it wears off too quickly. I would ask your dr!

    • Kobi

      931d

      Thanks for the info

    • sprite

      931d

      i’m not exactly sure how they work. wellbutrin is typically an antidepressant but helps some people with adhd symptoms. strattera is specifically for adhd and is supposed to help with attention span and hyperactivity/impulsivity. there are others too but i’m not sure what they do. i do know that they’re almost never used on their own because they can only do so much, but if you just need a little something extra in addition to the vyvanse it could help!

    • Kobi

      931d

      What do the non stimulants do?

    • sprite

      931d

      if you’ve been on it for years and it’s been working most of that time, you probably wouldn’t have to bump it much higher! i would just talk to your doctor about what symptoms are making you feel like it’s not working anymore, as well as about any concerns you have with going higher. they’ll be able to help you weigh the pros and cons based on your specific situation and symptoms :) there’s also always the possibility of adding a non-stimulant medication like strattera or wellbutrin in addition and seeing if that helps some.

    • Kobi

      931d

      But I’m kinda scared to go up higher and higher :/

    • Kobi

      931d

      Yeah I’ve been on 20 for years.

    • sprite

      931d

      i take 50 mg and it lasts all day! the dosage goes up to 70, 20 is actually the typical starting dose so there’s definitely room to go up. i haven’t built up a tolerance to the 50s but i’ve only been taking this dose for a couple of months. i definitely built up a tolerance to the 20s pretty quickly when i first started vyvanse, though.

    • Kobi

      931d

      I currently take 20 mg. Does it last all day for you? Have you built a tolerance?

    • sprite

      931d

      my dr told me taking it multiple times a day isn’t a thing, and that if it’s not lasting all day, you just need a higher dosage. i don’t know how true that is, but it was true for me. what dosage are you on?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion